Free access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 1007 - 1028
DOI http://dx.doi.org/10.1051/cocv:2002041
Published online 15 August 2002
  1. M.A. Akgun, J.H. Garcelon and R.T. Haftka, Fast exact linear and non-linear structural reanalysis and the Sherman-Morrison-Woodbury formulas. Int. J. Numer. Meth. Engrg. 50 (2001) 1587-1606. [CrossRef]
  2. E. Allgower and K. Georg, Simplicial and continuation methods for approximating fixed-points and solutions to systems of equations. SIAM Rev. 22 (1980) 28-85. [CrossRef] [MathSciNet]
  3. B.O. Almroth, P. Stern and F.A. Brogan, Automatic choice of global shape functions in structural analysis. AIAA J. 16 (1978) 525-528. [CrossRef]
  4. M. Avriel, Nonlinear Programming: Analysis and Methods. Prentice-Hall, Inc., Englewood Cliffs, NJ (1976).
  5. E. Balmes, Parametric families of reduced finite element models. Theory and applications. Mech. Systems and Signal Process. 10 (1996) 381-394. [CrossRef]
  6. A. Barrett and G. Reddien, On the Reduced Basis Method. Z. Angew. Math. Mech. 75 (1995) 543-549. [MathSciNet]
  7. T.F. Chan and W.L. Wan, Analysis of projection methods for solving linear systems with multiple right-hand sides. SIAM J. Sci. Comput. 18 (1997) 1698. [CrossRef] [MathSciNet]
  8. C. Farhat, L. Crivelli and F.X. Roux, Extending substructure based iterative solvers to multiple load and repeated analyses. Comput. Meth. Appl. Mech. Engrg. 117 (1994) 195-209. [CrossRef]
  9. J.P. Fink and W.C. Rheinboldt, On the error behavior of the reduced basis technique for nonlinear finite element approximations. Z. Angew. Math. Mech. 63 (1983) 21-28. [CrossRef] [MathSciNet]
  10. L. Machiels, Y. Maday, I.B. Oliveira, A.T. Patera and D.V. Rovas, Output bounds for reduced-basis approximations of symmetric positive definite eigenvalue problems. C. R. Acad. Sci. Paris Sér. I Math. 331 (2000) 153-158.
  11. Y. Maday, A.T. Patera and G. Turinici, Global a priori convergence theory for reduced-basis approximations of single-parameter symmetric coercive elliptic partial differential equations. C. R. Acad. Sci. Paris Sér. I Math. (submitted).
  12. Y. Maday, A.T. Patera and G. Turinici, A priori convergence theory for reduced-basis approximations of single-parameter elliptic partial differential equations. J. Sci. Comput. (accepted).
  13. A.K. Noor and J.M. Peters, Reduced basis technique for nonlinear analysis of structures. AIAA J. 18 (1980) 455-462. [CrossRef]
  14. J.S. Peterson, The reduced basis method for incompressible viscous flow calculations. SIAM J. Sci. Stat. Comput. 10 (1989) 777-786. [CrossRef]
  15. T.A. Porsching, Estimation of the error in the reduced basis method solution of nonlinear equations. Math. Comput. 45 (1985) 487-496. [CrossRef] [MathSciNet]
  16. C. Prud'homme, D. Rovas, K. Veroy, Y. Maday, A.T. Patera and G. Turinici, Reliable real-time solution of parametrized partial differential equations: Reduced-basis output bound methods. J. Fluids Engrg. 124 (2002) 70-80.
  17. W.C. Rheinboldt, Numerical analysis of continuation methods for nonlinear structural problems. Comput. & Structures 13 (1981) 103-113. [CrossRef] [MathSciNet]
  18. W.C. Rheinboldt, On the theory and error estimation of the reduced basis method for multi-parameter problems. Nonlinear Anal. Theor. Meth. Appl. 21 (1993) 849-858. [CrossRef] [MathSciNet]
  19. E.L. Yip, A note on the stability of solving a rank-p modification of a linear system by the Sherman-Morrison-Woodbury formula. SIAM J. Sci. Stat. Comput. 7 (1986) 507-513. [CrossRef]